Patient :I am 25 yr old. I have been suffering from pcod and tyroid which is in control now.last month me and my bf had protected sex. After finishing my pack i had my periods but they were light than usual. This month they were even lighter and only some spotting. Plus lately i hve been having symtoms food aversions breast pain bloating nausea but without vomiting.could i be pregnant?
Thanks for the query.
I understand your concern.
If you used to the birth control pills without missing as per the schedule the possibility of pregnancy is less.
Withdrawal bleeding while using pills will be usually lighter than regular menstrual flow.
Breast pain, nausea etc symptoms you are having could be side effects of birth control pills.
If you want to be sure, please go for urine pregnancy test once to rule out the possibility of pregnancy.
Hope this helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.